# SDR SWAA2023041918996

- Difficulty date: March 20, 2023
- Submitted: April 19, 2023
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 59,800 hours, 35,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD LOCATED BS947.5 TO BS986 AND RBL55 WL208.1 AFT GALLEY AND LAV 2023-191896<[01] REPLACED INNER CHORD LOCATED ON FLOOR STRUCTURE BS887 TO BS1006 AND RBL55 WL208.1 AFT GALLEY AND LAV I.A.W. B73-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; DRAWING #147A8501; SHEET 93; REV ?A?.;[02] STEP 1 CORRECTED  REPLACED INNER CHORD LOCATED ON FLOOR STRUCTURE BS887 TO BS1006 AND RBL55 WL208.1 AFT GALLEY AND LAV I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; DRAWING #147A8501; SHEET 93; REV ?A?. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED INNER CHORD LOCATED ON FLOOR STRUCTURE BS887 TO BS1006 AND RBL55 WL208.1 AFT GALLEY AND LAV I.A.W. B737-700 SRM 51-40-02 AND B737-700 SRM 51-10-02 ITEM 9; DRAWING #147A8501; SHEET 93; REV ?A?. SEE INDIVIDUAL SIGN OFF BELOW.  AS RII
